Alert archive / Wyoming / Winter Storm Warnings in 2020

Winter Storm Warning 16, NWS Cheyenne, WY

April 22, 2020Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this winter storm warning at Apr 22, 2020, 1:33 PM MDT for Albany County, Carbon County, Wyoming. It took effect at Apr 23, 2020, 12:00 AM MDT. It was in force for 34 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 22, 2020, 1:33 PM MDT (19:33 UTC)
In effect from
Apr 23, 2020, 12:00 AM MDT
Expired
Apr 24, 2020, 10:22 AM MDT
In force
34 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 5:00 PM MDTSNOW 32 E Battle Lake, WYOLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 10000 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 17 HOURS.
Apr 23, 5:00 PM MDTSNOW 32 Wsw Bottle Creek Camp, WYWEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 17 HOURS.
Apr 23, 5:00 PM MDTSNOW 34 Nw Hog Park Reservoir, WYLITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 17 HOURS.
Apr 23, 5:00 PM MDTSNOW 4Ene Nash Fork Campgroun, WYBROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 17 HOURS.
Apr 23, 5:00 PM MDTSNOW 63 Wnw Sugar Loaf Campgr, WYMEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 17 HOURS.
Apr 23, 5:00 PM MDTSNOW 6W Deep Creek Campground, WYSAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 17 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2989 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WWUS45 KCYS 221933
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
133 PM MDT Wed Apr 22 2020

...MODERATE TO HEAVY SNOW OVER THE SNOWY AND SIERRA MADRE RANGES
TONIGHT THROUGH FRIDAY MORNING...

WYZ114-231200-
/O.NEW.KCYS.WS.W.0016.200423T0600Z-200424T1800Z/
Snowy Range-
Including the cities of Centennial and Albany
133 PM MDT Wed Apr 22 2020

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
MDT FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 12 to 18
  inches above 8500 feet. Winds gusting as high as 55 mph.

* WHERE...Snowy Range above 8500 feet elevation.

* WHEN...From midnight tonight to noon MDT Friday.

* IMPACTS...Travel could be very difficult to impossible. Hikers
  and snow mobilers likely to become disoriented and lost due to
  very heavy snow and low visibility as well as widespread blowing
  snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-231200-
/O.NEW.KCYS.WW.Y.0026.200423T0600Z-200424T1800Z/
Sierra Madre Range-
133 PM MDT Wed Apr 22 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON MDT FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 7 to 9 
  inches. Winds gusting as high as 35 mph.

* WHERE...Sierra Madre Range above 8500 feet elevation.

* WHEN...From midnight tonight to noon MDT Friday.

* IMPACTS...Travel could be very difficult to impossible. Hikers
  and snow mobilers likely to become disoriented and lost due to
  very heavy snow and low visibility as well as widespread blowing
  snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
4 follow-up statements
777 
WWUS45 KCYS 231155
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
555 AM MDT Thu Apr 23 2020

...MODERATE TO HEAVY SNOW OVER THE SNOWY AND SIERRA MADRE RANGES
THROUGH FRIDAY MORNING...

WYZ114-240000-
/O.CON.KCYS.WS.W.0016.000000T0000Z-200424T1800Z/
Snowy Range-
Including the cities of Centennial and Albany
555 AM MDT Thu Apr 23 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 10 to 15 
  inches above 8500 feet. Winds gusting as high as 55 mph.

* WHERE...Snowy Range above 8500 feet elevation.

* WHEN...Until noon MDT Friday.

* IMPACTS...Travel could be very difficult to impossible. Hikers 
  and snow mobilers likely to become disoriented and lost due to 
  very heavy snow and low visibility as well as widespread 
  blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-240000-
/O.CON.KCYS.WW.Y.0026.000000T0000Z-200424T1800Z/
Sierra Madre Range-
555 AM MDT Thu Apr 23 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 7 to 9 
  inches. Winds gusting as high as 35 mph.

* WHERE...Sierra Madre Range above 8500 feet elevation.

* WHEN...Until noon MDT Friday.

* IMPACTS...Travel could be very difficult to impossible. Hikers 
  and snow mobilers likely to become disoriented and lost due to 
  very heavy snow and low visibility as well as widespread 
  blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
046 
WWUS45 KCYS 232048
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
248 PM MDT Thu Apr 23 2020

...MODERATE TO HEAVY SNOW OVER THE SNOWY AND SIERRA MADRE RANGES
THROUGH FRIDAY MORNING and MODERATE SNOW OVER THE I-80 SUMMIT AND
FOOTHILLS...

WYZ114-241200-
/O.CON.KCYS.WS.W.0016.000000T0000Z-200424T1800Z/
Snowy Range-
Including the cities of Centennial and Albany
248 PM MDT Thu Apr 23 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 10 to 
  15 inches above 8500 feet. Winds gusting as high as 25 TO 35 
  mph.

* WHERE...Snowy Range above 8500 feet elevation.

* WHEN...Until noon MDT Friday.

* IMPACTS...Travel could be very difficult to impossible. Hikers 
  and snow mobilers likely to become disoriented and lost due to 
  very heavy snow and low visibility as well as widespread 
  blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ103-116-117-241200-
/O.EXB.KCYS.WW.Y.0026.200424T0300Z-200424T1800Z/
North Laramie Range-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Garrett, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, and Horse Creek
248 PM MDT Thu Apr 23 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
NOON MDT FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 
  inches.

* WHERE..Interstate 80 and the Foothills.

* WHEN...From 9 PM this evening to noon MDT Friday.

* IMPACTS...Travel could be very difficult tonight and early
  Friday morning. Hikers and snow mobilers likely to become 
  disoriented and lost due to very heavy snow and low visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-241200-
/O.CON.KCYS.WW.Y.0026.000000T0000Z-200424T1800Z/
Sierra Madre Range-
248 PM MDT Thu Apr 23 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 6 to 8 
  inches. Winds gusting as high as 25 to 35 mph.

* WHERE...Sierra Madre Range above 8500 feet elevation.

* WHEN...Until noon MDT Friday.

* IMPACTS...Travel could be very difficult to impossible. Hikers
  and snow mobilers likely to become disoriented and lost due to
  very heavy snow and low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
624 
WWUS45 KCYS 240924
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
324 AM MDT Fri Apr 24 2020

...SNOW OVER THE SNOWY AND SIERRA MADRE RANGES AS WELL AS THE
INTERSTATE 80 SUMMIT AND ADJACENT FOOTHILLS MAINLY THIS MORNING...

WYZ114-241800-
/O.CON.KCYS.WS.W.0016.000000T0000Z-200424T1800Z/
Snowy Range-
Including the cities of Centennial and Albany
324 AM MDT Fri Apr 24 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches.

* WHERE...Snowy Range above 8500 feet. 

* WHEN...Until noon MDT today.

* IMPACTS...Plan on slippery conditions and periods of low
  visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ103-116-117-241800-
/O.CON.KCYS.WW.Y.0026.000000T0000Z-200424T1800Z/
North Laramie Range-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Garrett, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, and Horse Creek
324 AM MDT Fri Apr 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
TODAY...

* WHAT...Snow. Additional snow accumulations of up to two inches.

* WHERE...North and South Laramie Ranges and Foothills.

* WHEN...Until noon MDT today.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-241800-
/O.CON.KCYS.WW.Y.0026.000000T0000Z-200424T1800Z/
Sierra Madre Range-
324 AM MDT Fri Apr 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
TODAY...

* WHAT...Snow. Additional snow accumulations of up to two inches.

* WHERE...Sierra Madre Range

* WHEN...Until noon MDT today.

* IMPACTS...Plan on slippery road conditions with periodic low
  visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
079 
WWUS45 KCYS 241622
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
1022 AM MDT Fri Apr 24 2020

...Snow ending through the mid- to late-morning hours today...

Upwards of 2-4" fell in the Winter Weather Advisory Areas and
10-15" fell in the Winter Storm Warning Area of the Snowy Mountain
range over the past 24-36 hours. Snow is slowly ending this
morning with overall impacts easing through the afternoon. Have
cancelled the winter weather headlines as such. There still could
be a few snow bands across the High Terrain of SE Wyoming through
mid-afternoon but they will be more intermittent.

WYZ114-241730-
/O.CAN.KCYS.WS.W.0016.000000T0000Z-200424T1800Z/
Snowy Range-
Including the cities of Centennial and Albany
1022 AM MDT Fri Apr 24 2020

...WINTER STORM WARNING IS CANCELLED...

$$

WYZ103-112-116-117-241730-
/O.CAN.KCYS.WW.Y.0026.000000T0000Z-200424T1800Z/
North Laramie Range-Sierra Madre Range-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Garrett, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, and Horse Creek
1022 AM MDT Fri Apr 24 2020

...WINTER WEATHER ADVISORY IS CANCELLED...

$$

Allen

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Apr 22, 11:53 AM MDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 22, 11:53 AM MDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1153 AM MDT Wed Apr 22 2020

.UPDATE...
Issued at 1151 AM MDT Wed Apr 22 2020

Latest HRRR and Hires mesoscale guidance showing a few showers
developing mainly over south central CYS CWA this afternoon that
continue through 01-02Z. Went ahead and upped PoPs across this
area for this afternoon. Updates have been sent.

&&

.SHORT TERM...(Today & Tonight)
Issued at 321 AM MDT Wed Apr 22 2020

We are looking at another quiet day across southeast Wyoming & the
western Nebraska Panhandle w/ split flow remaining in place aloft.
The net result will be warm and generally dry conditions with high
temperatures in the 60s and lower 70s for most areas. We could see
an isolated shower in the vicinity of the Laramie Range later this
afternoon. A rumble of thunder also cannot be ruled out w/ CAPE of
around 200-300 J/kg. Most areas should remain dry.

Some concerns for strong winds from late tonight into early Thu AM
as a strong mid-level shortwave & associated height/pressure falls
track across the western Dakotas. Low-level gradients are expected
to increase markedly during this time with 700 and 850 hpa CAG-CPR
gradients climbing to 50-60 meters between 06z and 15z Thu. 800 to
700 mb flow also increases to over 50 knots over the southeast Wyo
wind corridors, so a brief period of 50+ MPH wind gusts appears to
be possible in the hours around 12z Thu. Overall confidence is too
low to warrant high wind headlines at this time as the seasonality
suggests higher gradients being required for warning gusts, but we
will need to keep a close eye on this.

.LONG TERM...(Thursday through Tuesday)
Issued at 321 AM MDT Wed Apr 22 2020

Main focus during the extended period will be the rapid transition
toward a cooler & more unsettled pattern on Thu. Temperatures will
be some 15-20 degrees cooler by Friday within a very active north-
westerly flow regime. Numerous showers and thunderstorms are quite
likely on both Thursday and Friday afternoon with CAPE values near
500 J/kg. Given the strong H5 flow and colder air aloft, some hail
may occur with a couple of storms on Thursday. The key concern for
this period will come on Thursday night w/ temperatures falling to
near freezing along/west of I-25. The GFS & NAM both show a nearly
stationary frontal zone draped from NW-SE across northern Carbon &
Albany counties, perhaps extending into Laramie County. This could
turn into a major snow maker with a 110+ knot H25 jet located just
to the southwest. Fortunately, this should be a fairly narrow band
but with model QPF of 1 to 2 inches this definitely bears watching
over the next few shifts. Very strong frontogenesis and a deep UVV
present through the moist layer suggests potential for heavy snow-
fall banding. SREF plumes have at least a few members showing 6 or
more inches of snow for Cheyenne and Laramie. The next shift could
need to consider a Winter Storm Watch if they are able to pin down
the specific placement of this band. Regardless, it appears likely
that some light snowfall accumulations will occur for the majority
of areas along/west of I-25 Thursday night and early Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1140 AM MDT Wed Apr 22 2020

Main aviation impact next 24 hours will center around isolated
SHRA near KCYS and KSNY from 20Z-01Z and the increasing surface
winds overnight into Thursday morning for WY TAF sites. An
additional round of SHRA/TSRA will be likely Thursday afternoon.

Isolated to scattered SHRA expected this afternoon across the
region with highest confidence near KCYS and KSNY. Erratic
localized wind gusts could occur from these showers. A rouge TSRA
could also be possible but not long-lived. SHRA will diminish
after 01-02Z tonight. Surface winds will increase overnight in WY
for KCYS/KLAR/KRWL. Sustained winds of 20-25 and gusts upwards of
30-40 mph will be likely 09-18Z Thursday. Another round of more
numerous SHRA/TSRA coverage will occur Thursday afternoon across
SE WY and NE Panhandle. Winds will reduce through the evening
hours Thursday.

&&

.FIRE WEATHER...
Issued at 321 AM MDT Wed Apr 22 2020

One more warm & dry day across the region with minimum RHs falling
into the upper teens, but winds under 15 MPH will keep the overall
fire weather concerns minimal. Cooler Thursday/Friday w/ increased
chances for widespread measurable precipitation. Those areas along
and west of I-25 may see accumulating snowfall Thursday night.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...GCC
SHORT TERM...CLH
LONG TERM...CLH
AVIATION...JSA
FIRE WEATHER...CLH
Hazardous weather outlook, Apr 22, 6:56 AM MDT, 6 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
656 AM MDT Wed Apr 22 2020

WYZ106-110-116-117-231300-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
656 AM MDT Wed Apr 22 2020

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Wind gusts of 50 to 55 MPH will be possible in the wind prone
areas of southeast Wyoming from late tonight through Thursday
morning.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Numerous showers and thunderstorms are expected on Thursday
afternoon. Some may produce small hail.

Accumulating snow is expected on Thursday night and early Friday
for areas along and west of the Laramie Range. Some travel impacts
are possible.

.Spotter information statement...

Spotter activation will not be needed.

WYZ112-114-231300-
Sierra Madre Range-Snowy Range-
656 AM MDT Wed Apr 22 2020

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Light mountain snow will begin tonight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Heavy mountain snow is possible on Thursday and Friday. Mountain
travel will become difficult or impossible, and recreational
activities will be hazardous to those caught outdoors and
unprepared.

.Spotter information statement...

Spotter activation will not be needed.

WYZ103>105-107-109-111-113-115-118-231300-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-East Platte County-Central Carbon County-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley-Central Laramie County-
656 AM MDT Wed Apr 22 2020

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Numerous showers and thunderstorms are expected on Thursday
afternoon. Some may produce small hail.

Accumulating snow is expected on Thursday night and early Friday
for areas along and west of the Laramie Range. Some travel impacts
are possible.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-119-231300-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-Goshen County-
East Laramie County-
656 AM MDT Wed Apr 22 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming and southeast
Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Numerous showers and thunderstorms are expected on Thursday
afternoon. Some may produce small hail.

.Spotter information statement...

Spotter activation will not be needed.

CLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:33 PM MDTWinter Weather AdvisoryCYSAlbany, Carbon, Converse, Laramie, Platte45 hr
Apr 22, 1:37 PM MDTHigh Wind WarningCYSAlbany, Laramie19 hr

Nearby

Winter Storm Warnings in Wyoming, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.